CureZone   Log On   Join
Strange occurance!
 
sobeman88 Views: 991
Published: 8 years ago
 

Strange occurance!


So today I decided to supplement with some DHEA I had left over from a couple months ago. It made me feel some what better! Not only that, but it caused gall bladder pain beyond belief! This happened once before a few months back. I dont understand why this happens. Possibly because the DHEA is boosting my adrenals and in turn that is boosting my liver. And I have Gallstones so this could explain it. What you guys think? I am also NOT taking the DHEA long term. That I know is dangerous. I just like to experiment.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.359 sec, (1)